# SDR CALA2022050401124

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737-900ER
- Aircraft serial: 30130
- Aircraft time: 42,549 hours, 14,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Part serial: NA
- Condition: Failed
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 23-26 SEAT EMERGENCY LIGHT  INOP. REF TO PEMCO NR 12255.0623 REMOVED AND REPLACED FUSE AT EPSU M1670 IAW B737 AMM 33-51-06-7 50-804 AND WDM 33-51-22. OPS CHECK GOOD. WORK PERFORMED BY P707, INSPECTION Q966, ENTERED BY V927860
